# SDR HEEA967073

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2759U
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 066402600
- Condition: Defective
- Location: Cockpit
- Component: KLN88
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB AND SHAFT CAME OUT. FOUND SWITCH S202 BROKEN.  REPLACED SWITCH SW202 - REPAIRED.  UNIT BENCH CHECKS GOOD.
